MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Precision?; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Precision?; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Model Number SC-6412-3
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Codes Erythema (1840); Hypersensitivity/Allergic reaction (1907); Burning Sensation (2146); Partial thickness (Second Degree) Burn (2694)
Date of Event 02/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient sustained a second-degree burn from the spinal cord stimulator (scs) charger.The patient informed that they tucked the charger into their pants and it got really hot during charging.The patient then noted sensitivity and redness at the implant site and went to the emergency room.Steroid cream was applied which helped a bit and the patient was also advised to use bacitracin ointment for healing.The patient was educated on best practices for charging.
 
Event or Problem Description
It was reported that the patient sustained a second-degree burn from the spinal cord stimulator (scs) charger.The patient informed that they tucked the charger into their pants and it got really hot during charging.The patient then noted sensitivity and redness at the implant site and went to the emergency room.Steroid cream was applied which helped a bit and the patient was also advised to use bacitracin ointment for healing.The patient was educated on best practices for charging.Additional information was received that the burn site has improved and healing was observed.The patient was doing well.No next course of action.

Brand Name
Precision?
Common Device Name
Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
4100 hamline avenue north
saint paul MN 55112 -579
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key24659268
Report Number3006630150-2026-01702
Device Sequence Number21138833
Product Code LGW
UDI-Device Identifier08714729821243
UDI-Public(01)08714729821243(10)462565
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSC-6412-3
Device Catalogue NumberSC-6412-3
Device Lot Number462565
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer04/03/2026
09/02/2026
Initial Report FDA Received Date03/23/2026
Supplement Report FDA Received Date05/01/2026
09/25/2026
Date Device Manufactured08/07/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age37 YR
Patient SexFemale